RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 1, Pages 23–36 (Mi tmf4355)  

Method of calculation of the spectrum of a centrally symmetric Hamiltonian on the basis of approximate $O_4$ and $SU_3$ symmetry

V. B. Serebrennikov, A. E. Shabad


Abstract: For classical centrally symmetric problems with an arbitrary potential a study is made of all the integrals of motion that are situated in the plane of the orbit and, together with the angular momentum, form the closed Lie algebra of the groups $O_4$ and $SU_3$ (in the sense of the Poisson brackets). A solution is found to the problem of the unique construction of the invariant Casimir operators from these integrals of motion. A study is made of the problem of quantization and a method (quasiclassical in nature) is proposed for calculating the discrete spectrum of a Hamiltonian by means of the Casimir operators without recourse to the Schrödinger equation. The multiplet structure of the energy levels of the Schrödinger problem is described.

Full text: PDF file (1465 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:1, 644–653

Received: 10.08.1970

Citation: V. B. Serebrennikov, A. E. Shabad, “Method of calculation of the spectrum of a centrally symmetric Hamiltonian on the basis of approximate $O_4$ and $SU_3$ symmetry”, TMF, 8:1 (1971), 23–36; Theoret. and Math. Phys., 8:1 (1971), 644–653

Citation in format AMSBIB
\Bibitem{SerSha71}
\by V.~B.~Serebrennikov, A.~E.~Shabad
\paper Method of calculation of the spectrum of a~centrally symmetric Hamiltonian on the basis of approximate $O_4$ and $SU_3$ symmetry
\jour TMF
\yr 1971
\vol 8
\issue 1
\pages 23--36
\mathnet{http://mi.mathnet.ru/tmf4355}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 1
\pages 644--653
\crossref{https://doi.org/10.1007/BF01038672}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4355
  • http://mi.mathnet.ru/eng/tmf/v8/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:247
    Full text:76
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019